# SDR ASOA20150310017

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 33,599 hours, 19,099 cycles
- Engine: Rroyce AE3007A1
- Engine time: 31,590 hours, 17,975 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ACRID ODOR COMING FROM 1 OR BOTH PACKS.  DESELECTING PACK NR 1 MITIGATES THE ODOR.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPS CHECKS WERE GOOD.
